Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Isomorphisms of Row and Column Finite Matrix Rings

J. Haefner, A. Del Río and J. J. Simón
Proceedings of the American Mathematical Society
Vol. 125, No. 6 (Jun., 1997), pp. 1651-1658
Stable URL: http://www.jstor.org/stable/2162204
Page Count: 8
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Isomorphisms of Row and Column Finite Matrix Rings
Preview not available

Abstract

This paper investigates the ring-theoretic similarities and the categorical dissimilarities between the ring RFM(R) of row finite matrices and the ring RCFM(R) of row and column finite matrices. For example, we prove that two rings R and S are Morita equivalent if and only if the rings RCFM(R) and RCFM(S) are isomorphic. This resembles the result of V. P. Camillo (1984) for RFM(R). We also show that the Picard groups of RFM(R) and RCFM(R) are isomorphic, even though the rings RFM(R) and RCFM(R) are never Morita equivalent.

Page Thumbnails

  • Thumbnail: Page 
1651
    1651
  • Thumbnail: Page 
1652
    1652
  • Thumbnail: Page 
1653
    1653
  • Thumbnail: Page 
1654
    1654
  • Thumbnail: Page 
1655
    1655
  • Thumbnail: Page 
1656
    1656
  • Thumbnail: Page 
1657
    1657
  • Thumbnail: Page 
1658
    1658